# SDR SIMA20140909005

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 39,826 hours, 33,083 cycles
- Engine: Allsn AE3007C
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANTI-ICE MEL FOUND BOTH UPPER & LOWER BLEED AIR CHECK VLV GASKETS DAMAGED & CRACKED.  R & R BOTH LT ENG UPPER & LOWER BLEED VLV AIR CHECK VLV GASKETS IAW AMM 36-11-01-000-801-A & 36-11-01-400-801-A.  OPERATIONS CHECKED GOOD.
